# SDR SWAA043423

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 55,350 hours, 52,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR STOW HOOK CLIPS LOOSE.  SECURED STOW HOOK CLIPS PER MM.
